Full Text: PDF
Received September 13, 2019; Accepted December 17, 2019; December 30, 2019
Abstract. Zeros of nonlinear mappings of accretive type are investigated via a viscosity approximation method. Strong convergence theorems of solutions of systems of generalized variational inequalities and the sum problem of two accretive operators are obtained in uniformly convex and q-uniformly smooth Banach space with mild conditions on parameters of the approximation method.
How to Cite this Article:
Yantao Yang, Viscosity approximation methods for zeros of accretive operators, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 49, pp. 1-13.